# SDR SWIA202053633

- Difficulty date: September 8, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERNAL SKIN AT APPROXIMATEY FS 985.0 STGR 27 HAS 3 CHAFED AREAS, MARKED.  C-CHECK RO 10/22/2020.  BLENDED 3 CHAFED AREAS AFT FUSELAGE EXTERNAL SKIN AT APPROXIMATELY FS 985.0 STGR 27, REF REO.  AREAS NR 1 & NR 2 ORIGINAL THICKNESS .118, NR 1 MATERIAL REMOVED .016, REMAINING .102.  NR 2 MATERIAL REMOVED .025 REMAINING .083, WITHIN LIMITS.  NR 3 ORIGINAL THICKNESS .110, REMOVED .046 REMAINING .064 OUT OF LIMITS.  PERFORMED REPAIR, REF REO AND CRJ 700 SRM.  NO LEAKS NOTED.
